# SDR MWEA96589

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 305-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON SKIN IN FWD CARGO COMPT STA 305 TO 313, LONGERON 24R TO 26R.  INSTALLED LONGERON SPLICE REPAIRS AND DOUBLER REPAIRS IAW SRM 53-04.
